# SDR ASAA2014021507008

- Difficulty date: February 15, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643099SP
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP HAS DENT IN LOWER SECTION.  ACFT GROUNDED. REPAIRED LT WING INBD FLAP DENT IN LOWER T/E SECTION OF FOREFLAP IAW SRM 51-70-2R-4,  REPAIR 4.
